DBLP BibTeX Record 'journals/csda/XuLP06'

@article{DBLP:journals/csda/XuLP06,
  author    = {Liang Xu and
               Sik-Yum Lee and
               Wai-Yin Poon},
  title     = {Deletion measures for generalized linear mixed effects models},
  journal   = {Computational Statistics {\&} Data Analysis},
  volume    = {51},
  number    = {2},
  year      = {2006},
  pages     = {1131-1146},
  ee        = {http://dx.doi.org/10.1016/j.csda.2005.11.009},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}